# SDR AALA201605049008

- Difficulty date: May 2, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 11,351 hours, 4,543 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT 3R INSPECTION PLATE MISSING.  REPLACED 3R SLIDE ARMING WARNING LIGHT ASSEMBLY.
